I have been on 1mg of Clozanapam nightly for approximately six months. Last month I cut the dose in half with a few manageable discontinuation effects so I felt that I would comfortably be able to distcontinue altogether. Last Wednesday I didn't take my nightly dose and was seemingly fine until Saturday when things started falling apart. By Monday I was experiencing full-on panic, irregular heart beat, extreme irritability, along with a myriad of other withdrawal symptoms. I quickly took 1/2 mg. in hopes that it would alleviate the withdrawal and I could begin a much slower taper. It has been three days and, at night (when my body is used to getting dosed) the panic and heart palpitations are still there. How long should I expect that to continue as my body gets used to having the drug back in my system?
hi, i also was on klonopin for about 3 yrs..I never abused it and got off c/t...What a mistake..I have never felt so bad in my life..it lasted about 16 staight days...It probably would of lasted longer if the doctor would not have put me on lexapro...I did not know about withdrawals yrs ago when i just got off....Only to find out later i could of died..Klonopin is very addicting, and for some reason no other benzo makes w/d' s go away...At least not for me..PLEASE talk to you doctor about a plan, this can be life-threathening..
hope this helps
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.